Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number
SDM-00001-3D
Medical Device Problem Code
Unintended System Motion (1430)
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/13/2018
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the technologist was positioning the c-arm, it was passing the intended position and continued rotating.No injury reported.A field engineer was dispatched to the site and a full reboot of the system was completed.
New Search
Submit an Adverse Event Report
Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer
(Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key
7772196
Report Number
1220984-2018-00128
Device Sequence Number
1011612
Product Code
OTE
UDI-Device Identifier
15420045505582
UDI-Public
15420045505582
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
PMA/510(K) Number
P080003
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/13/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
SDM-00001-3D
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/13/2018
Initial Report FDA Received Date
08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1